zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New results on $H_\infty $ control of discrete singularly perturbed systems. (English) Zbl 1179.93071
Summary: This paper studies the problem of $H_\infty $ control of discrete-time singularly perturbed systems. A new sufficient condition, which ensures the existence of state feedback controllers such that the resulting closed-loop system is asymptotically stable while satisfying a prescribed $H_\infty $ norm bound, is obtained. This condition is in terms of a linear matrix inequality, which is independent of the singular perturbation parameter. Furthermore, a new condition on searching for the allowable upper bound of the singular perturbation parameter is proposed, under which the discrete-time singularly perturbed system is asymptotically stable with an $H_\infty $ norm bound when the singular perturbation parameter is lower than this upper bound. In these derived conditions, the upper bound of the singular perturbation parameter is not required to be smaller than one. The reduced conservatism of our results is demonstrated via a numerical example.

MSC:
93B36$H^\infty$-control
93C70Time-scale analysis and singular perturbations
15A39Linear inequalities of matrices
93C55Discrete-time control systems
93B52Feedback control
WorldCat.org
Full Text: DOI
References:
[1] Assawinchaichote, W.; Nguang, S. K.; Shi, P.: H$\infty $output feedback control design for uncertain fuzzy singularly perturbed systems: an LMI approach, Automatica 40, 2147-2152 (2004) · Zbl 1059.93504 · doi:10.1016/j.automatica.2004.07.006
[2] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in system and control theory, SIAM studies in applied mathematics (1994) · Zbl 0816.93004
[3] Choi, H. -L.; Shin, Y. -S.; Lim, J. -T.: Control of nonlinear singularly perturbed systems using feedback linearisation, IEE Proceedings control theory & applications 152, 91-94 (2005)
[4] Christofides, P. D.: Robust output feedback control of nonlinear singularly perturbed systems, Automatica 36, 45-52 (2000) · Zbl 0939.93025 · doi:10.1016/S0005-1098(99)00105-3
[5] Datta, K. B.; Raichaudhuri, A.: H2/H$\infty $control of discrete singularly perturbed systems: the state feedback case, Automatica 38, 1791-1797 (2002) · Zbl 1011.93034 · doi:10.1016/S0005-1098(02)00090-0
[6] Dong, J.; Yang, G. -H.: Robust H$\infty $control for standard discrete-time singularly perturbed systems, IET control theory & applications 1, 1141-1148 (2007)
[7] Dong, J.; Yang, G. -H.: H$\infty $control for fast sampling discrete-time singularly perturbed systems, Automatica 44, 1385-1393 (2008) · Zbl 1283.93181
[8] Fridman, E.: Near-optimal H$\infty $control of linear singularly perturbed systems, Institute of electrical and electronics engineers transactions on automatic control 41, 236-240 (1996) · Zbl 0846.93029 · doi:10.1109/9.481525
[9] Gahinet, P.; Apkarian, P.: A linear matrix inequality approach to H$\infty $control, International journal of robust and nonlinear control 4, 421-448 (1994) · Zbl 0808.93024 · doi:10.1002/rnc.4590040403
[10] Kokotovic, P. V.; Khalil, H. K.; O’reilly, J.: Singular perturbation methods in control: analysis and design, (1986) · Zbl 0646.93001
[11] Li, T. -H.S.; Chiou, J. -S.; Kung, F. -C.: Stability bounds of singularly perturbed discrete systems, Institute of electrical and electronics engineers transactions on automatic control 44, 1934-1938 (1999) · Zbl 0956.93042 · doi:10.1109/9.793780
[12] Liu, H.; Sun, F.; Hu, Y.: H$\infty $control for fuzzy singularly perturbed systems, Fuzzy sets and systems 155, 272-291 (2005) · Zbl 1140.93356 · doi:10.1016/j.fss.2005.05.004
[13] Mei, P.; Cai, C.; Zou, Y.: Robust fuzzy control of nonlinear singularly perturbed systems with parametric uncertainties, International journal innovative computing information and control 4, 2079-2086 (2008)
[14] Pan, Z.; Basar, T.: H\infty-optimal control for singularly perturbed systems-part I: Perfect state measurements, Automatica 29, 401-423 (1993) · Zbl 0782.49015 · doi:10.1016/0005-1098(93)90132-D
[15] Pan, Z.; Basar, T.: H\infty-optimal control for singularly perturbed systems-part II: Imperfect state measurements, Institute of electrical and electronics engineers transactions on automatic control 39, 280-299 (1994) · Zbl 0806.93018 · doi:10.1109/9.272324
[16] Shi, P.; Dragan, V.: Asymptotic H$\infty $control of singularly perturbed systems with parametric uncertainties, Institute of electrical and electronics engineers transactions on automatic control 44, 1738-1742 (1999) · Zbl 0958.93066 · doi:10.1109/9.788543
[17] Tan, W.; Leung, T.; Tu, Q.: H$\infty $control for singularly perturbed systems, Automatica 34, 255-260 (1998) · Zbl 0911.93032 · doi:10.1016/S0005-1098(97)00183-0
[18] Vu, T. V., & Sawan, M. E. (1993). H\infty control for singularly perturbed sampled data systems. In Proc. IEEE international symposium on circuits and systems. Vol. 4